# SDR HSYA2011062411

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- Aircraft time: 29,366 hours, 36,174 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED - OVERHEAD PANEL OVERHEATING WITH A STRONG ELECTRICAL BURNING ODOR IN-FLIGHT.  WINDSHIELD WIPERS CYCLED ONCE UNCOMMANDED.  MAINTENANCE TROUBLESHOOTING  - MAINTENANCE LOWERED OVERHEAD CONTROL PANEL TO TROUBLESHOOT, FOUND BALLAST RESISTOR HAD A LOOSE WIRE.  RESECURED WIRE IAW BEECH MAINTENANCE MANUAL 30-40-00.  OPERATIONAL CHECKS WERE GOOD.  NO OTHER DEFECTS NOTED AND NO SIGNS OF OVERHEATING NOTED.
